# SDR AWXA9700434

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23628
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 2 LEFT EMERGENCY ESCAPE PATH SEAT LIGHT INOP.  REPAIRED BROKEN WIRE WITH ENVIRONMENTAL SPLICE ROW 2B.  OPS CHECK GOOD.
